# SDR QMLA2010090910058

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,459 hours, 4,935 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Overhead Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE EXT WARNING LIGHT ILLUMINATED ON CAD DISPLAY.  AFTER INSP OF A/C FOUND, CHAFED WIRES. THE WIRE'S WERE LOCATED JUST AFT OF THE CO-PILOT'S SEAT. IN THE CABIN OVERHEAD, JUST INSIDE OF CABIN DOOR AREA. THEY WERE CHAFING AGAINST AN AIR CONDITIONING LINE.  THE WIRE'S WERE REPAIR AS REQUIRED, AN TY-WRAP IN SUCH A WAY THE CHAFING AGAINST THE A/C LINES WOULD NOT HAPPEN AGAIN.  GROUND FUNCTIONAL CHECKS AS WELL AS A, A/C GROUND RUN CHECK OF THE AFFECTED SYS  WAS DONE. NO DEFECT'S WERE NOTED  AT THAT TIME.
